NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, February 22, 2017
Vagina burning all around outside
i recently had a thin prep tsest done, after going to the doctor to find out why i had heavy tender feeling with constant peeing(which the dr.said was a bladder infection,and gave me cipro for thee days only). some hours after leaving the clinic i started to get a slight burning feeling around inside and out ,but mostly outside my vagina. it`s been 10 days today and burning seem to have gotten worse since 8 days after. I`m so worried that i may have caught something deadly from the clinic,or wondering if it could be some kind of skin irritation from the thin prep solution are brush,or what ever the doctor used, what do you think it may be? .it bothers me more when i sit than stand,i also notice 2 small bump this morning,close to each other near my private on my upper right thigh.they were dry look kind of like a black head,but not sure,did not notice them until today ten days later. i`m still having burning sensation . very scared that it can be herpes,and even other deadly desease.i have never experience going to get a pap smear without burning sensation,and comming out couple hous later with burning sensation that have increase and still burning till this day,please give me your advice.
It could be related to the urinary tract infection, but it does sound like a reaction to something you may have come into contact with. The lubricant and/or gloves are the most common cause. You may have a hidden latex allergy that has developed during the last exam. You should return to the doctor's office to be reexamined and make sure there is no other infection.
Thomas A deHoop, MD
Formerly Associate Professor of Clinical Obstetrics and Gynecology
Director, Medical Student Education
No longer associated